Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

High SGPT and BUN level,taking anti-hyperlipidaemic drug but getting bad neck ache

my husband who s 30 years old just had a pre-employment medical exam.findings listed high SGPT &BUN levels. he was given an anti-hyperlipidaemic drug as well as 2 types of food supplements: one with fish oil, EPA and DHA,vit.E; the other with milk thistle extract, dandelion root and architoke these meds help? the problem is, the back potion of his neck badly aches after an hour of taking the med.what should he do?do these supplements really help?
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dear
I want to know his Blood Pressur and Fasting Blood Glucose Levels also?
For giving an anti hyperlipidemic drug , cholesterol levels have to be high . SGPT and BUN have no direct link with it.
I dont understand why he was not given any renal or kidney protective medicine if BUN was high?
Anyways consult your doctor for neck pains , dont take them lightly.
You can always contact me at my email anytime.
Good Luck!!!!!!!!
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor